MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with reservoir tube lip completely broken off noted.Unable to perform displacement test due to reservoir lip broken off.The test reservoir does not stay locked in place due to reservoir tube lip broken off.
 
Event or Problem Description
It was reported via phone call, that the insulin pump has a crack and is halfway broken off of the reservoir lip.Customer's blood glucose was unknown at the time of the incident.Troubleshooting was performed.The insulin pump was returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7972733
Report Number2032227-2018-44149
Device Sequence Number19225455
Product Code OYC
UDI-Device Identifier00643169446403
UDI-Public(01)00643169446403
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberB3523NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight64